MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DURADIAGNOST; SYSTEM, X-RAY, STATIONARY

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DURADIAGNOST; SYSTEM, X-RAY, STATIONARY
Model Number REQUIRED
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.Id: (b)(4).Philips field service engineer investigated on site.He checked detector for damages, checked function, retrieved shock logs.The system is functioning correctly.The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
The customer reported that a patient threw the detector and they want to find out if there is anything wrong with it.No patient or user harmed.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The issue reported was that the patient threw the detector and customer would like to find out if there's anything wrong with it.There's no allegation of patient/user/by stander harm in this record.Philips field service engineer went to site, inspected system and confirmed that system's working as specified without malfunction.Fse also retrieved both shock logs and system logs for the national support specialist(nss) for analysis whom confirmed that system is working as specified.Based on above assessment, this issue has been determined not to be a reportable event.
 
Event or Problem Description

Brand Name
DURADIAGNOST
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
li xin
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502-4
CH   215024
MDR Report Key16406474
Report Number3009529630-2023-00001
Device Sequence Number6279308
Product Code KPR
UDI-Device Identifier00884838064751
UDI-Public00884838064751
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K141381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREQUIRED
Device Catalogue Number712214
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown